English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58335/91896 (63%)
造訪人次 : 2001      線上人數 : 120
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58526


    題名: Connected graphs with maximal Q-index: the one-dominating-vertex case
    作者: Chang, Ting-Chung;Tam, Bit-Shun
    貢獻者: 淡江大學數學學系
    關鍵詞: Graph spectra;Signless Laplacian;Maximal Q-index problem;Line graph;Threshold graph
    日期: 2011-11
    上傳時間: 2011-10-01 12:15:26 (UTC+8)
    出版者: Philadelphia: Elsevier Inc.
    摘要: By the signless Laplacian of a (simple) graph G we mean the matrix Q(G)=D(G)+A(G), where A(G),D(G) denote respectively the adjacency matrix and the diagonal matrix of vertex degrees of G. For every pair of positive integers n,k, it is proved that if 3⩽k⩽n-3, then Hn,k, the graph obtained from the star K1,n-1 by joining a vertex of degree 1 to k+1 other vertices of degree 1, is the unique connected graph that maximizes the largest signless Laplacian eigenvalue over all connected graphs with n vertices and n+k edges.
    關聯: Linear Algebra and its Applications 435(10), pp.2451-2461
    DOI: 10.1016/j.laa.2011.02.018
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    Connected graphs with maximal Q-index the one-dominating-vertex case.pdf246KbAdobe PDF0檢視/開啟
    index.html0KbHTML218檢視/開啟
    index.html0KbHTML53檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋